# SDR SWAA2025051269021

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,607 hours, 55,493 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E DOOR HANDLE PLATE CAME APART.<[01] R/R IAW SIP
